# SDR C8GA20090036

- Difficulty date: February 5, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Chafed
- Location: Zone 500
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RIGHT WING TANK VENT TUBE AT WS. 629.00 IS CHAFED.  FABRICATED DOUBLER FROM 2024-0 DIM 3.5  INCH BY 3 INCH.  INSTALLED REPAIR IAW DWG NR EDAG91-1.  LEAK CHECK GOOD, NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
